Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Temporarily relieves minor aches and pains due to: headache; toothache; backache; menstrual cramps; the common cold; muscular aches; minor pain of arthritis. Temporarily reduces fever.
Active ingredient...PurposeIbuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer*Nonsteroidal anti-inflammatory drug. Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.
• Do not take more than directed• The smallest effective dose should be used• Adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist• If pain or fever does not respond to 1 tablet, 2 tablets may be used• Do not exceed 6 tablets in 24 hours, unless directed by a doctor• Children under 12 years: ask a doctor • Read all warning and directions before use. Keep carton.• Store at 20–25oC (68–77oF)• Avoid excessive heat above 40oC (104oF) Read and keep carton for complete warnings and information.
Always refer to the actual package for the most accurate information